Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On correlations between class numbers of imaginary quadratic fields

Tom 185 / 2018

V. Vinay Kumaraswamy Acta Arithmetica 185 (2018), 211-231 MSC: Primary 11E25; Secondary 11R29, 11P55. DOI: 10.4064/aa170319-13-12 Opublikowany online: 6 July 2018

Streszczenie

Let $h(-n)$ be the class number of the imaginary quadratic field with fundamental discriminant $-n$. We establish an asymptotic formula for correlations involving $h(-n)$ and $h(-n-l)$, over fundamental discriminants that avoid the congruence class $1\pmod{8}$. Our result is uniform in the shift $l$, and the proof uses an identity of Gauss relating $h(-n)$ to representations of integers as sums of three squares. We also prove analogous results on correlations involving $r_Q(n)$, the number of representations of an integer $n$ by an integral positive definite quadratic form $Q$.

Autorzy

  • V. Vinay KumaraswamySchool of Mathematics
    University of Bristol
    Bristol, BS8 1TW, UK
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek